# SDR REXA2016042700747

- Difficulty date: April 27, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 24,970 hours, 22,487 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Louver
- Condition: Bent
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG ACCESS PANEL 432AC HAS BENT LOUVERS.  R & R LOUVERS IAW SRM 51-42-06.
